Pierre-André ZITT

  • Fiche
  • Publications

Nom:
ZITT
Prénom:
Pierre-André
Site: UGE
Bureau: 4B 050
Téléphone: +33 1 60 95 76 80
Situation:
Statut:
Équipe de recherche:
Courriel:
pierre-andre.zitt@univ-eiffel.fr
Page personnelle:
 
  • The effective reproduction number: convexity, concavity and invariance
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    Journal of the European Mathematical Society (2024)   
  • Vaccinating according to the maximal endemic equilibrium achieves herd immunity
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    (2024)   
  • Optimal vaccinations: Cordons sanitaires, reducible population and optimal rays
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    (2024)   
  • Asymptotics of the Inertia Moments and the Variance Conjecture in Schatten Balls
    auteur
    Benjamin Dadoun, Matthieu Fradelizi, Olivier Guédon, Pierre-André Zitt
    Journal of Functional Analysis 284 (2023)   
  • Optimal vaccination: various (counter) intuitive examples
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    Journal of Mathematical Biology 86 (2023) 26  
  • Atoms and associated spectral properties for positive operators on L^p
    auteur
    Jean-François Delmas, Kacem Lefki, Pierre-André Zitt
    (2023)   
  • Transformations Preserving the Effective Spectral Radius of a Matrix
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    (2023)   
  • An Infinite-Dimensional Metapopulation SIS Model
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    Journal of Differential Equations 313 (2022) 1-53  
  • Exact targeting of Gibbs distributions using velocity-jump processes
    auteur
    Pierre Monmarché, Mathias Rousset, Pierre-André Zitt
    Stochastics and Partial Differential Equations: Analysis and Computations (2022)   
  • Effective reproduction number: convexity, invariance and cordons sanitaires
    auteur
    Jean-François Delmas, Dylan Dronnier, Pierre-André Zitt
    (2021)   
  • Convergence of metadynamics: discussion of the adiabatic hypothesis
    auteur
    Benjamin Jourdain, Tony Lelièvre, Pierre-André Zitt
    The Annals of Applied Probability 31 (2021) 2441-2477  
  • A Weak Overdamped Limit Theorem for Langevin Processes
    auteur
    Mathias Rousset, Yushun Xu, Pierre-André Zitt
    ALEA : Latin American Journal of Probability and Mathematical Statistics 17 (2020) 1-21  
  • Reducing Variance by Reweighting Samples
    auteur
    Mathias Rousset, Yushun Xu, Pierre-André Zitt
    (2019)   
  • Ergodicity of the zigzag process
    auteur
    Joris Bierkens, Gareth Roberts, Pierre-André Zitt
    The Annals of Applied Probability 29 (2019) 2266-2301  
  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    auteur
    Florent Malrieu, Pierre-André Zitt
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749  
  • Improving the Resilience of Guided Transport Systems for Natural Risks
    auteur
    Michaël Gonzva, Pierre-Etienne Gautier, Bruno Barroca, Pierre-André Zitt, Youssef Diab
    (2016)   
  • A Wright-Fisher model with indirect selection
    auteur
    Ludovic Goudenège, Pierre-André Zitt
    Journal of Mathematical Biology 71 (2015) 1411-1450  
  • Qualitative properties of certain piecewise deterministic Markov processes
    auteur
    Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 51 (2015) 1040-1075  
  • Comportement en temps long de processus de Markov
    auteur
    Pierre-André Zitt
    (2014)   
  • Piecewise deterministic Markov process - recent results
    auteur
    Romain Azaïs, Jean-Baptiste Bardet, Alexandre Genadot, Nathalie Krell, Pierre-André Zitt
    ESAIM: Proceedings 44 (2014) 276-290  
  • First order global asymptotics for confined particles with singular pair repulsion
    auteur
    Djalil Chafaï, Nathael Gozlan, Pierre-André Zitt
    The Annals of Applied Probability 24 (2014) 2371-2413  
  • On the stability of planar randomly switched systems
    auteur
    Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt
    The Annals of Applied Probability 24 (2014) 292-311  
  • Efficient and fast estimation of the geometric median in Hilbert spaces with an averaged stochastic gradient algorithm.
    auteur
    Hervé Cardot, Peggy Cénac, Pierre-André Zitt
    Bernoulli 19 (2013) p. 18-43  
  • Total variation estimates for the TCP process
    auteur
    Jean-Baptiste Bardet, Alejandra Christen, Arnaud Guillin, Florent Malrieu, Pierre-André Zitt
    Electronic Journal of Probability 18 (2013) 1-21  
  • Recursive estimation of the conditional geometric median in Hilbert spaces
    auteur
    Hervé Cardot, Peggy Cénac, Pierre-André Zitt
    Electronic Journal of Statistics 6 (2012) p. 2535-2562  
  • Quantitative ergodicity for some switched dynamical systems
    auteur
    Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt
    Electronic Communications in Probability 17 (2012) 1-14  
  • Algorithmes stochastiques et diffusions : l'étude par inégalités fonctionnelles
    auteur
    Pierre-André Zitt
    (2010)   
  • Annealing diffusions in a slowly growing potential
    auteur
    Pierre-André Zitt
    Stochastic Processes and their Applications 118 (2008) 76-119  
  • Functional inequalities and uniqueness of the Gibbs measure --- from log-Sobolev to Poincaré
    auteur
    Pierre-André Zitt
    ESAIM: Probability and Statistics 12 (2008) 258-272  
  • Applications d'inégalités fonctionnelles à la mécanique statistique et au recuit simulé
    auteur
    Pierre-André Zitt
    (2006)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne